# SDR AALA2020081769003

- Difficulty date: July 20, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 58,939 hours, 26,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D5347715400490
- Condition: Corroded
- Location: Frame 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF AFT CARGO DOOR THRESHOLD TORSION BOX COVER SHEET AT FR58R BETWEEN STR 35R AND 36R, MEASURING L=1.2 IN, W=0.5 IN, D=0.028 IN. REPLACED COVER SHEET WITH NEW IAW SRM 51-72-11-911.
